# SDR SWAA2024102242583

- Difficulty date: September 26, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N8507C
- Make and model: Boeing 737-8H4
- Aircraft serial: 41531
- Aircraft time: 26,311 hours, 13,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H TRANSITION ANGLE CORROSION STA 500-480<[01] REMOVED CORROSION PER SRM 53-00-53-1A-2 FOUND TO BE WITHIN LIMITS . TRANSITION ANGLE TO BE REPLACED. REFERENCE TTG8Q00W371U DUE TO THE TRANSITION ANGLE BEING PART OF TRANSITION ANGLE STA 500 THRU 500A;[02] TRANSITION ANGLE TO BE REPLACED. REFERENCE TTG8Q00W371U;[03] VERIFIED TRANSITION ANGLE TO BE REPLACED ON CARD NUMBER TTG8Q00W371U
